Acute myocardial infarction triggered by use of synthetic cannabis

Brooke Mills, Emma Dishner, Carlos E. Velasco

Research output: Contribution to journalArticle

4 Citations (Scopus)

Abstract

A young woman presented with an anterior ST elevation myocardial infarction shortly after synthetic cannabis use. This report highlights the cardiovascular risks of these drugs.

Original languageEnglish (US)
Pages (from-to)200-202
Number of pages3
JournalBaylor University Medical Center Proceedings
Volume31
Issue number2
DOIs
StatePublished - Apr 3 2018

Fingerprint

Cardiovascular Agents
Cannabis
Myocardial Infarction
ST Elevation Myocardial Infarction

Keywords

  • K2
  • myocardial infarction
  • synthetic cannabinoids

ASJC Scopus subject areas

  • Medicine(all)

Cite this

Acute myocardial infarction triggered by use of synthetic cannabis. / Mills, Brooke; Dishner, Emma; Velasco, Carlos E.

In: Baylor University Medical Center Proceedings, Vol. 31, No. 2, 03.04.2018, p. 200-202.

Research output: Contribution to journalArticle

@article{03e62b555f2a470d9b4c190d17fb9004,
title = "Acute myocardial infarction triggered by use of synthetic cannabis",
abstract = "A young woman presented with an anterior ST elevation myocardial infarction shortly after synthetic cannabis use. This report highlights the cardiovascular risks of these drugs.",
keywords = "K2, myocardial infarction, synthetic cannabinoids",
author = "Brooke Mills and Emma Dishner and Velasco, {Carlos E.}",
year = "2018",
month = "4",
day = "3",
doi = "10.1080/08998280.2017.1416243",
language = "English (US)",
volume = "31",
pages = "200--202",
journal = "Baylor University Medical Center Proceedings",
issn = "0899-8280",
publisher = "Taylor and Francis Ltd.",
number = "2",

}

TY - JOUR

T1 - Acute myocardial infarction triggered by use of synthetic cannabis

AU - Mills, Brooke

AU - Dishner, Emma

AU - Velasco, Carlos E.

PY - 2018/4/3

Y1 - 2018/4/3

N2 - A young woman presented with an anterior ST elevation myocardial infarction shortly after synthetic cannabis use. This report highlights the cardiovascular risks of these drugs.

AB - A young woman presented with an anterior ST elevation myocardial infarction shortly after synthetic cannabis use. This report highlights the cardiovascular risks of these drugs.

KW - K2

KW - myocardial infarction

KW - synthetic cannabinoids

UR - http://www.scopus.com/inward/record.url?scp=85050111100&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85050111100&partnerID=8YFLogxK

U2 - 10.1080/08998280.2017.1416243

DO - 10.1080/08998280.2017.1416243

M3 - Article

VL - 31

SP - 200

EP - 202

JO - Baylor University Medical Center Proceedings

JF - Baylor University Medical Center Proceedings

SN - 0899-8280

IS - 2

ER -